Coverart for item
The Resource Riemannian metrics of constant mass and moduli spaces of conformal structures, Lutz Habermann

Riemannian metrics of constant mass and moduli spaces of conformal structures, Lutz Habermann

Label
Riemannian metrics of constant mass and moduli spaces of conformal structures
Title
Riemannian metrics of constant mass and moduli spaces of conformal structures
Statement of responsibility
Lutz Habermann
Creator
Subject
Language
eng
Summary
This monograph deals with recent questions of conformal geometry. It provides in detail an approach to studying moduli spaces of conformal structures, using a new canonical metric for conformal structures. This book is accessible to readers with basic knowledge in differential geometry and global analysis. It addresses graduates and researchers
Member of
Cataloging source
COO
http://library.link/vocab/creatorDate
1959-
http://library.link/vocab/creatorName
Habermann, Lutz
Dewey number
  • 510 s
  • 516.3/5
Index
index present
Language note
English
LC call number
  • QA3
  • QA609
LC item number
.L28 no. 1743
Literary form
non fiction
Nature of contents
  • dictionaries
  • bibliography
Series statement
Lecture notes in mathematics,
Series volume
1743
http://library.link/vocab/subjectName
  • Conformal geometry
  • Moduli theory
  • Conformal geometry
  • Moduli theory
  • Differentiaalmeetkunde
  • Riemann-metriek
  • Geometria diferencial
Label
Riemannian metrics of constant mass and moduli spaces of conformal structures, Lutz Habermann
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 109-113) and index
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Preliminaries -- Canonical metric for flat conformal manifolds -- Kleinian groups and miduli spaces -- Asymptotics: the flat case -- Generalization in low dimensions --Moduli space of all comformal structures
Control code
162127673
Dimensions
unknown
Extent
1 online resource (xii, 116 pages).
Form of item
online
Isbn
9783540444435
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Other control number
10.1007/BFb0103864
Specific material designation
remote
System control number
(OCoLC)162127673
Label
Riemannian metrics of constant mass and moduli spaces of conformal structures, Lutz Habermann
Publication
Bibliography note
Includes bibliographical references (pages 109-113) and index
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Preliminaries -- Canonical metric for flat conformal manifolds -- Kleinian groups and miduli spaces -- Asymptotics: the flat case -- Generalization in low dimensions --Moduli space of all comformal structures
Control code
162127673
Dimensions
unknown
Extent
1 online resource (xii, 116 pages).
Form of item
online
Isbn
9783540444435
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Other control number
10.1007/BFb0103864
Specific material designation
remote
System control number
(OCoLC)162127673

Library Locations

    • Ellis LibraryBorrow it
      1020 Lowry Street, Columbia, MO, 65201, US
      38.944491 -92.326012
Processing Feedback ...